MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/ico.0b013e318172fc15

Медицинская библиотека · Cornea · 2008

Toxic epidermal necrolysis induced by sulfonamide eyedrops.

Fine Howard F, Kim Esther, Eichenbaum Kenneth D, Antoniades Kristina, Williams Christopher A

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

PURPOSE: To describe a case of toxic epidermal necrolysis (TEN) triggered by sulfonamide eyedrops.

METHODS

A 9-year-old white boy with type I diabetes developed fever, constitutional symptoms, and a widespread blistering rash within hours of beginning a course of sulfonamide eyedrops for conjunctivitis. The patient was intubated and treated with broad-spectrum antibiotics and systemic and topical corticosteroids.

RESULTS

The patient survived and has bilateral acuities of 20/30 at 12 months of follow-up. Pathological examination of a skin biopsy sample confirmed the diagnosis of TEN.

CONCLUSIONS

TEN is a rare but life-threatening side effect of topical sulfonamide eyedrops.

Для цитирования: Fine Howard F, Kim Esther, Eichenbaum Kenneth D, Antoniades Kristina, Williams Christopher A. Toxic epidermal necrolysis induced by sulfonamide eyedrops.. Cornea. 2008. DOI: 10.1097/ico.0b013e318172fc15.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.